Side effects

I finally saw my own GP today(tricky getting appointments).I am taking Hydroxychloroquine and have been taking it for about two month's now but,have been having heart flutters and have been very paranoid of late.My GP sais that there is a possibility of these effects being associated.I am going for a ECG which I was referred to by my GP.I have alway's been concerned about the side effects of pill's and once again it seem's to be happening to me.What now? Seeing my reumatologist in February,unless I get referred again earlier.What a Christmas present.I was really hoping these pill's would help.

6 Replies

oldestnewest
  • oh Binkey, sorry to hear it's not going well at the moment, I hope that you get it sorted out soon and have some improvement for christmas, take care, Mandy x

  • Thankyou,am going to try and sleep this away today and start a new day tomorrow.

  • Hi Binkey. Well, it's good that investigations are underway and you should be able to request an earlier appointment with your rheaumatologist if you think it might help. I found alternative treatment when hydroxychloroquine failed me and I am sure you will too, if this is the case. We are all here for you. :-)

    Valx

  • thankyou for your comment.I would be interested to know what the alternative was for Hydroxychloroquine?

  • Hi Binkey,

    Don't feel this way,its great that you are working with your GP to get to the bottom of things and if that results in seeing a consultant early gud.I remember when I first started taking same medication even though I am still on it my xmas was a night mare that year.I had to get seen by my rheumatologist I think couple of days before the xmas break.Well,what do you,the main thing is it move on within the circumstance we find ourselves.Cheer up for you are not alone and I hope you do feel better.

  • Hi Blinkey, I used to take Hydroxychloroquine several years ago. I am still paranoid I do not think it has anything to do with those. Are you sure you are not paranoid for any other reason? For example do you stay in the house quite a lot and think people are thinking/saying things about you?

You may also like...